# SDR USAA010784

- Difficulty date: July 10, 2001
- Submitted: August 8, 2001
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Condition: Cracked
- Location: Bs 400
- Part time: 31,193 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME CRACKED .125 INCH, BS 400, BETWEEN STRINGER 8 AND 9L.  INSTALLED REPAIR DOUBLER PER TYPICAL REPAIR 53-10-14.  (M)
